Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Characterization of lower semicontinuous convex functions
HTML articles powered by AMS MathViewer

by R. Correa, A. Jofré and L. Thibault PDF
Proc. Amer. Math. Soc. 116 (1992), 67-72 Request permission

Abstract:

We prove that a lower semicontinuous function defined on a reflexive Banach space is convex if and only if its Clarke subdifferential is monotone.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49J52, 26B25, 47N10
  • Retrieve articles in all journals with MSC: 49J52, 26B25, 47N10
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 116 (1992), 67-72
  • MSC: Primary 49J52; Secondary 26B25, 47N10
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1126193-4
  • MathSciNet review: 1126193